Skip to main content
USGS - science for a changing world

Spatial pattern of diversity in a tropical rain forest in Malaysia

Dates

Publication Year
1996

Citation

Fangliang He, P* Legendre, and JV LaFrankie, Spatial pattern of diversity in a tropical rain forest in Malaysia: Journal of Biogeography [J. BIOGEOGR.], vol. 23, no. 1, pp. 57-74, 1996.

Contacts

Attached Files

Click on title to download individual files attached to this item.

csa_32460.xml 2.61 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 32460
ISSN CSA 0305-0270
Accession Number CSA 3939794

Citation Extension

journalJournal of Biogeography [J. BIOGEOGR.], vol. 23, no. 1, pp. 57-74, 1996
languageEnglish
citationTypeJournal Article

Item Actions

View Item as ...

Save Item as ...

View Item...